Alert archive / Texas / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 312, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 2, 2003, 5:10 PM CDT for Collin County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2003, 5:10 PM CDT (22:10 UTC)
- Expired
- Jul 2, 2003, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Collin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:24 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 2, 3:24 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 324 PM CDT WED JUL 2 2003 I STUCK WITH MY MORNING UPDATE LOGIC...FOR BETTER OR WORSE. SHOWERS STARTING IN COOKE...COLLIN...DENTON COUNTIES AT THIS TIME. WILL JUST HAVE TO SEE HOW THEY PAN OUT AND WHAT FORMS AFTER THEY DROP BOUNDARIES. KEPT POPS LOW FOR TOMORROW THROUGH NEXT WEDNESDAY AS FLOW RETURNS TO SOUTH FRIDAY AND SEA BREEZE THUNDERSTORMS TRY TO WORK THEIR WAY NORTH WITH PROBS A BIT HIGHER SOUTH AND EAST ZONES. 500 MB RIDGE STILL TRYING TO WORK EAST SLOWLY...SO AREA SHOULD DRY OUT FROM THE WEST NEXT WEEK. HIGH TEMPERATURES STILL LOOK LIKE MID TO UPPER 90S FOR METROPLEX THROUGH NEXT SEVEN DAYS BUT WE COULD SEE TRIPLE DIGITS IN WESTERN AREAS WHERE THE AIR IS DRIER. FCSTID = 84 DFW 75 97 75 97 / 20 10 0 0 ACT 74 96 74 97 / 10 20 0 10 PRX 74 96 74 96 / 30 20 0 10 DTO 74 97 75 96 / 20 10 0 0 TKI 75 96 75 96 / 30 10 0 0 DAL 76 97 75 97 / 20 10 0 0 TRL 76 97 75 96 / 30 20 0 10 CRS 75 97 74 97 / 20 20 0 10 TPL 74 98 73 97 / 10 10 0 10 .FWD... TX...NONE.
Hazardous weather outlook, Jul 2, 2:30 PM CDT, 2 hours 40 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 230 PM CDT WED JUL 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO WIDESPREAD SEVERE WEATHER EXPECTED. HOWEVER...STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING ...BRIEF HEAVY RAINFALL...WIND GUSTS IN EXCESS 40 MPH...AND EVEN SMALL HAIL TO NEARLY DIME-SIZED. SCATTERED THUNDERSTORMS WILL MOST LIKELY OCCUR ALONG AND NORTHEAST OF A GAINESVILLE...DALLAS-FORT WORTH...ATHENS LINE THROUGH SHORTLY AFTER SUNSET. ELSEWHERE... ISOLATED STORMS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE HOLIDAY WEEKEND ...AND INTO NEXT WEEK...MAINLY ALONG AND SOUTHEAST OF A LAMPASAS... DALLAS-FORT WORTH...PARIS LINE. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 37 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.